Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

On medication for hypothyroidism. Feeling tired, weak and sleepy with weight gain. Any other health problems?

I am on thyroid medication as a result of my Hypothyroidism . After changing medications , I felt great for about a year. However, two weeks ago I began feeling extremely tired, weak, and very sleepy all day long. Nevertheless, in just two weeks I got 6 extra pounds that I definitely do not want. Could it be my thyroid again, or are these symtomps of other health issue? I never felt so weak and sleepy before! Carmen
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response

As you have said that you are hypothyroid , increase in weight , tirednes with excessive sleepiness means that either youu are not taking thyroxine or taking low dose , actual dose is 1.6x body weight in kgs , get a thyroid profile and check your tsh

Hope thos helps
Answered: Tue, 10 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor